# SDR DL76S060797

- Difficulty date: September 28, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 59,363 hours, 28,566 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 287 Rbl 51
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER CHORD STA 287 CORRODED AT RBL 51 TO RBL 62 AND ALSO EXISTING SPLICE PLATE CORRODED AT RBL 10 TO RBL 15.  REPAIRED PER SRM 53-00-51D FIGURE 201, AMM 32-41-00.
